12/05 Silver AMPS 326 :-(

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Juliet, Dec 5, 2017.

Thread Status:
Not open for further replies.
  1. Juliet

    Juliet Guest

    Joined:
    Sep 8, 2017
  2. Toro & Ovi

    Toro & Ovi Member

    Joined:
    Aug 6, 2017
    KATIE&ovie and Juliet like this.
  3. Stacy & Asia

    Stacy & Asia Well-Known Member

    Joined:
    Oct 2, 2017
    I hope so too. Working up to the right dose requires a lot of patience, there's just no way around it. It could look like it's not enough insulin and then after a few cycles when the depot fills, bam, some lower numbers. Or it could just be not enough insulin yet, but you don't know for sure until you wait it out. It's frustrating, but you'll get there. :bighug:
     
  4. Juliet

    Juliet Guest

    Joined:
    Sep 8, 2017
    You know what I wish I could understand? Why I was getting some good numbers when he was on 0.25. Albeit only good numbers for a couple cycles then back up again. Could I have shot passed the ideal dose? I had a couple greens in there too.
     
  5. Stacy & Asia

    Stacy & Asia Well-Known Member

    Joined:
    Oct 2, 2017
    A very real possibility. The .5 dose right at the start seemed good. The am cycle on the 15th looked promising and the pm cycle the next day am cycle well could have just been a bounce. Going down after that and up down, up down, seem ideal conditions for glucose toxicity. Unfortunately, it was some time ago, and from what I understand, going back down after the fact rarely works. You could put a question in your title "Did I skip a good dose, how to proceed" or something like that and get some much more experienced people to chime in on that. I know little bits of some of these things, but I don't have the depth of knowledge that others do having been around a lot longer than me.
     
    Juliet likes this.
  6. Juliet

    Juliet Guest

    Joined:
    Sep 8, 2017
    What is glucose toxicity?
     
  7. Stacy & Asia

    Stacy & Asia Well-Known Member

    Joined:
    Oct 2, 2017
    You're SLGS and I can't read your SS like I want to because it's international values I'm not familiar with so I'm just going by the colors alone :p

    If SLGS guidelines said to take those reductions and increases, that's what you needed to do. You can search up the finer points of glucose toxicity, but it's bacially when your cat becomes resistant to insulin at a particular dose and you need to keep increasing the break it. It can happen for other medical reasons, but it can happen when you increase the dose too much or too fast and then try to go backwards, it essentially makes those lower doses no longer workable for that point in time.
     
    Juliet likes this.
  8. Juliet

    Juliet Guest

    Joined:
    Sep 8, 2017
    If you click on the second tab you’ll get the US numbers.
     
    Stacy & Asia likes this.
Thread Status:
Not open for further replies.

Share This Page